American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Jean Ludwig and Detlef Müller. Uniqueness of solutions to Schr\"odinger equations on 2-step nilpotent Lie groups. Proc. Amer. Math. Soc. 142 (2014) 2101-2118.
Abstract, references, and article information
View Article: PDF

[2] P. Poláčik and Susanna Terracini. Nonnegative solutions with a nontrivial nodal set for elliptic equations on smooth symmetric domains. Proc. Amer. Math. Soc. 142 (2014) 1249-1259.
Abstract, references, and article information
View Article: PDF

[3] Xiang-Qing Liu, Jia-Quan Liu and Zhi-Qiang Wang. Quasilinear elliptic equations via perturbation method. Proc. Amer. Math. Soc. 141 (2013) 253-263.
Abstract, references, and article information
View Article: PDF

[4] E. N. Dancer and Alberto Farina. On the classification of solutions of $-\Delta u= e^u$ on $\mathbb {R}^N$: Stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009) 1333-1338. MR 2465656.
Abstract, references, and article information
View Article: PDF

[5] Iosif Polterovich. Pleijel's nodal domain theorem for free membranes. Proc. Amer. Math. Soc. 137 (2009) 1021-1024. MR 2457442.
Abstract, references, and article information
View Article: PDF

[6] Paolo Roselli and Berardino Sciunzi. A strong comparison principle for the $p$-Laplacian. Proc. Amer. Math. Soc. 135 (2007) 3217-3224. MR 2322752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Xiaoguang Li and Jian Zhang. Rate of $L^2$-concentration of blow-up solutions for critical nonlinear Schrödinger equation. Proc. Amer. Math. Soc. 135 (2007) 3255-3262. MR 2322757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Naoto Yamaoka and Jitsuro Sugie. Influence of nonlinear perturbed terms on the oscillation of elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 2281-2290. MR 2052404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Giovanni Alessandrini and Sergio Vessella. Remark on the strong unique continuation property for parabolic operators. Proc. Amer. Math. Soc. 132 (2004) 499-501. MR 2022375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kensho Takegoshi. A note on divergence of $L^{p}$-integrals of subharmonic functions and its applications. Proc. Amer. Math. Soc. 131 (2003) 2849-2858. MR 1974342.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jay Kovats. A three-curves theorem for viscosity subsolutions of parabolic equations. Proc. Amer. Math. Soc. 131 (2003) 1509-1514. MR 1949881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jitsuro Sugie and Naoto Yamaoka. Applications of phase plane analysis of a Liénard system to positive solutions of Schrödinger equations. Proc. Amer. Math. Soc. 131 (2003) 501-509. MR 1933341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Deliang Hsu and Chunqin Zhou. On stable quasi-harmonic maps and Liouville type theorems. Proc. Amer. Math. Soc. 130 (2002) 3415-3422. MR 1913022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Said Benachour, Philippe Laurençot and Didier Schmitt. Extinction and decay estimates for viscous Hamilton-Jacobi equations in ${\mathbb{R}}^N$. Proc. Amer. Math. Soc. 130 (2002) 1103-1111. MR 1873785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Walter Allegretto. Sturm theorems for degenerate elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 3031-3035. MR 1840109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] N. P. Cac, A. M. Fink and J. A. Gatica. Nonnegative solutions of the radial Laplacian with nonlinearity that changes sign . Proc. Amer. Math. Soc. 123 (1995) 1393-1398. MR 1285979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] D. H. Armitage. On solutions of elliptic equations that decay rapidly on paths . Proc. Amer. Math. Soc. 123 (1995) 2421-2422. MR 1277091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Wolfhard Hansen. A note on solutions of the Schr\"odinger equation . Proc. Amer. Math. Soc. 117 (1993) 381-384. MR 1107921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Song-Sun Lin. Symmetry-breakings for semilinear elliptic equations on finite cylindrical domains . Proc. Amer. Math. Soc. 117 (1993) 803-811. MR 1116265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Xing Bin Pan. Positive solutions of $\Delta u+K(x)u\sp p=0$ without decay conditions on $K(x)$ . Proc. Amer. Math. Soc. 115 (1992) 699-710. MR 1081700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Luis Escauriaza. A note on Krylov-Tso's parabolic inequality . Proc. Amer. Math. Soc. 115 (1992) 1053-1056. MR 1092918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Timothy J. Healey and Hansjörg Kielhöfer. Positivity of global branches of fully nonlinear elliptic boundary value problems . Proc. Amer. Math. Soc. 115 (1992) 1031-1036. MR 1091182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Gadam Sudhasree. Monotonicity of the forcing term and existence of positive solutions for a class of semilinear elliptic problems . Proc. Amer. Math. Soc. 113 (1991) 415-418. MR 1059637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Marek Fila and Josephus Hulshof. A note on the quenching rate . Proc. Amer. Math. Soc. 112 (1991) 473-477. MR 1055772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Alan V. Lair. The rate of spatial decay of nonnegative solutions of nonlinear parabolic equations and inequalities . Proc. Amer. Math. Soc. 112 (1991) 1077-1081. MR 1059627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] K. J. Brown and R. Shivaji. Instability of nonnegative solutions for a class of semipositone problems . Proc. Amer. Math. Soc. 112 (1991) 121-124. MR 1043405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Takayoshi Ogawa and Yoshio Tsutsumi. Blow-up of $H\sp 1$ solutions for the one-dimensional nonlinear Schr\"odinger equation with critical power nonlinearity . Proc. Amer. Math. Soc. 111 (1991) 487-496. MR 1045145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Xi Ting Liang and Ming Qi Yu. Positiveness of nonnegative supersolutions of elliptic equations . Proc. Amer. Math. Soc. 111 (1991) 731-742. MR 1087007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Marek Fila. Remarks on blow up for a nonlinear parabolic equation with a gradient term . Proc. Amer. Math. Soc. 111 (1991) 795-801. MR 1052569.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2